| Catalog Number |
FCE1385B |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the section of the bed where the head is welded into the frame is broken.Additionally, the customer states that the control boxes for both beds are only raising the foot portion of the bed.".
Additional Manufacturer Narrative
It was reported that they have two beds with the same issue.The section of the bed where the head is welded into the frame is broken.The control boxes for both beds are only raising the foot portion of the bed.It was reported that they have two beds with the same issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.